# SDR F3LA2010090100491

- Difficulty date: August 29, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-111
- Aircraft serial: 2209
- Aircraft time: 22,823 hours, 11,103 cycles
- Engine: Ge CFM56*
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 741104
- Part serial: 0408006
- Condition: Erratic
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORT ERMENGENCY DECLARED.  AIR TURN BACK, NR 1 ENGINE LOW OIL QUANTITY. PLACED NR 1 ENGINE OIL QUANTITY ON MEL 79-31-01A. R & R NR 1 ENGINE OIL QUANTITY TRANSMITTER. REF 79-31-15 PG BLOCK 401. OPS AND LEAK CHECK NORMAL.
